# SDR FDEA202204110923

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: 621
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING FIXED L/E AREA, FORMER CRACKED AT BULLNOSE AREA OF THE L/E AT RIB #13   (COUNTING FROM I/B TO O/B) APPROX L/E STA. 490. REMOVED AND REPLACED THE OUTBD RIGHT WING FIXED L/E NOSE FORMER AND ATTACH   ANGLE AT OSS 499 IAW BAC DWG 114T2161, REV. - AND FEDEX EA H-5720-T0367791-P1, TITLE:   WING-SECONDARY WING STRCT - FIELD SERVICE EVALUATION, LH WING OSS 441 AND OSS 499,   RH WING OSS 499 AND OSS 565, LEADING EDGE NOSE FORMER AND ATTACH ANGLE   REPLACEMENT
